Giant fibrovascular polyp of the esophagus

Belafsky, P. and Amedee, R. (1999) Giant fibrovascular polyp of the esophagus. Southern Medical Journal, 92 4: 428-431.

Author Belafsky, P.
Amedee, R.
Title Giant fibrovascular polyp of the esophagus
Journal name Southern Medical Journal   Check publisher's open access policy
ISSN 0038-4348
Publication date 1999-04-01
Sub-type Article (original research)
Volume 92
Issue 4
Start page 428
End page 431
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 19 May 2011, 03:19:59 EST by System User on behalf of School of Medicine